# SDR FDEA202010242638

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE ON TOP SURFACE OF ELEVATOR APPROXIMATELY 20.5 IN.  FROM INBOARD EDGE AND APPROXIMATELY 11.25 IN.  FROM ELEVATOR TRAILING EDGE REPAIRED PUNCTURE ON TOP SURFACE OF ELEVATOR AND RESTORED PAINT FINISH, IAW B767 SRM 55-20-01 FIG 201 AND SRM 51-70-17-0G PARA 4B.
